The Michigan Mathematical Journal

On the Russo-Dye theorem.

Sorin Popa

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 28, Issue 3 (1981), 311-315.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029002561

Digital Object Identifier
doi:10.1307/mmj/1029002561

Mathematical Reviews number (MathSciNet)
MR629363

Zentralblatt MATH identifier
0499.46037

Subjects
Primary: 46L05: General theory of $C^*$-algebras
Secondary: 47C15: Operators in $C^*$- or von Neumann algebras

Citation

Popa, Sorin. On the Russo-Dye theorem. Michigan Math. J. 28 (1981), no. 3, 311--315. doi:10.1307/mmj/1029002561. https://projecteuclid.org/euclid.mmj/1029002561


Export citation